Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the cause of recurring pain around the ovary with cramps post intake of birth control pills ?

I had a medical abortion about a month ago. The day after the procedure, I started birth control (Sprintec 28 day pills ). I had bleeding and spotting until my period, roughly a month later. I have stopped bleeding. I am now on my second pack of birth control and sexually active again. However, I have a slightly aching feeling in my right ovary , feeling a bit similar to the sensation I feel when I ovulate (I experience mittelschmerz when I ovulate) but its been recurring for a week now. I also get very slight cramps now and again. Is this my body adjusting to the birth control, or should I be concerned?
Asked On : Sat, 31 Mar 2012
Answers:  3 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
You should get investigated for any remanant of Pregnancy after abortion.
Answered: Sat, 31 Mar 2012
I find this answer helpful
  User's Response
Welcome to health care magic forum,
as you are feeling mittelschmerz since week. then it's a time to consult your gynecologist. and go through investigation like usg, or blood investigation as suggested by gynecologist.
have a better health
Answered: Sat, 31 Mar 2012
General & Family Physician Dr. Chandra Shekhar Sharma's  Response
As the pain has been recurring for a week, you should get USG of your abdomen done & consult a Gynecologist to know the real cause & treatment of your problem.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor